# SDR ASAA2012080592671

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 17,398 hours, 5,574 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902020
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DETECTOR LIGHT ON INTERMITTENLY WITH APU OFF DURING TAXI OUT.  APU DETECTOR LT ON SOLID.  CONTROL MODULE M279 SHOWS APU TAIL PIPE DETECTOR FAULT.  REF MM 26-15-01, R & R APU OVERHEAT DETECTOR ELEMENT ASSY (TAIL PIPE). OPS NORMAL REF SAME MM/ OPS TEST 26-15-00.
